Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The square of every nonseparable graph is Hamiltonian


Author: Herbert Fleischner
Journal: Bull. Amer. Math. Soc. 77 (1971), 1052-1054
MSC (1970): Primary 05C99
DOI: https://doi.org/10.1090/S0002-9904-1971-12860-4
MathSciNet review: 0284364
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Sekanina, Problem No. 28, Theory of Graphs and its Applications, Academic Press, New York, 1964.
  • 2. C. St. J. A. Nash-Williams, Problem No. 48, Theory of Graphs, Academic Press, New York, 1968.
  • 3. H. V. Kronk, Research Problems: Is the Square of Every Nonseparable Graph Hamiltonian?, Amer. Math. Monthly 76 (1969), no. 9, 1045–1046. MR 1535643, https://doi.org/10.2307/2317138

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C99

Retrieve articles in all journals with MSC (1970): 05C99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12860-4